3 doctors weighed in:

Hi doctor. I had a thyroidectomy 24 days ago and have been on 150mcg of levothyroxine. I was feeling pretty good up until yesterday. I've been very nauseous and feel kind of shaky on the inside. I've exhibited some symptoms of hypocalcemia, do I need to

3 doctors weighed in
Dr. Michael Kleerekoper
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Symptoms

If your thyroid gland has been removed totally your parathyroid glands have probably also gone.
The surgeon who did the work should know this! Have your primary doctor check your thyroid labs, your serum calcium, and serum parathyroid hormone levels. If your doctor(s) have ignored this - shame on them.

In brief: Symptoms

If your thyroid gland has been removed totally your parathyroid glands have probably also gone.
The surgeon who did the work should know this! Have your primary doctor check your thyroid labs, your serum calcium, and serum parathyroid hormone levels. If your doctor(s) have ignored this - shame on them.
Dr. Michael Kleerekoper
Dr. Michael Kleerekoper
Thank
Dr. Michael Gross
Internal Medicine - Nephrology & Dialysis
1 doctor agrees

In brief: Not

Probably unrelated to the thyroid medication

In brief: Not

Probably unrelated to the thyroid medication
Dr. Michael Gross
Dr. Michael Gross
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
25 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors